# SDR COMA9810097

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12039724001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 151/152-01Z, FOUND AFT EMERGENCY EXIT SILL AND PIN RECEPTACLES CORRODED BEYOND EMB LIMITS.  REMOVED DAMAGED PARTS AND INSTALLED SERV PARTS IAW EMB-120 SRM, CHAPTER 51.
